Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 351675, 11 pages
http://dx.doi.org/10.1155/2014/351675
Research Article

Blow-Up Solutions and Global Solutions to Discrete -Laplacian Parabolic Equations

1Department of Mathematics and Program of Integrated Biotechnology, Sogang University, Seoul 121-742, Republic of Korea
2Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea

Received 21 August 2014; Accepted 16 October 2014; Published 24 November 2014

Academic Editor: Chengming Huang

Copyright © 2014 Soon-Yeong Chung and Min-Jun Choi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Fujii and M. Ohta, “Asymptotic behavior of blowup solutions of a parabolic equation with the p-Laplacian,” Kyoto University. Research Institute for Mathematical Sciences. Publications, vol. 32, no. 3, pp. 503–515, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. W. Liu, “A note on blow-up for fast diffusive p-Laplacian with sources,” Mathematical Methods in the Applied Sciences, vol. 32, no. 2, pp. 241–245, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. Y. Li and C. Xie, “Blow-up for p-Laplacian parabolic equations,” Electronic Journal of Differential Equations, vol. 2003, no. 20, pp. 1–12, 2003. View at Google Scholar · View at MathSciNet
  4. J. Yin and C. Jin, “Critical extinction and blow-up exponents for fast diffusive p-Laplacian with sources,” Mathematical Methods in the Applied Sciences, vol. 30, no. 10, pp. 1147–1167, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. J. Zhao and Z. Liang, “Blow-up rate of solutions for p-Laplacian equation,” Journal of Partial Differential Equations, vol. 21, no. 2, pp. 134–140, 2008. View at Google Scholar · View at MathSciNet
  6. Y.-S. Chung, Y.-S. Lee, and S.-Y. Chung, “Extinction and positivity of the solutions of the heat equations with absorption on networks,” Journal of Mathematical Analysis and Applications, vol. 380, no. 2, pp. 642–652, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. Y.-S. Lee and S.-Y. Chung, “Extinction and positivity of solutions of the p-Laplacian evolution equation on networks,” Journal of Mathematical Analysis and Applications, vol. 386, no. 2, pp. 581–592, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. F. R. K. Chung, Spectral Graph Theory, CBMS Regional Conference Series in Mathematics, No. 92, American Mathematical Society, Providence, RI, USA, 1997.
  9. S.-Y. Chung and C. A. Berenstein, “ω-harmonic functions and inverse conductivity problems on networks,” SIAM Journal on Applied Mathematics, vol. 65, no. 4, pp. 1200–1226, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. D. M. Cvetkovic, M. Doob, and H. Sachs, Spectra of Graphs, Theory and Applications, Academic Press, New York, NY, USA, 1980.
  11. J.-H. Park and S.-Y. Chung, “Positive solutions for discrete boundary value problems involving the p-Laplacian with potential terms,” Computers & Mathematics with Applications, vol. 61, no. 1, pp. 17–29, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J.-H. Park and S.-Y. Chung, “The Dirichlet boundary value problems for p-Schrödinger operators on finite networks,” Journal of Difference Equations and Applications, vol. 17, no. 5, pp. 795–811, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus